ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 24 Issue : 2
Current Issue Archive Popular Article Ahead of Print

 
Bilateral pseudoaneurysm secondary to intraarterial tianeptine abuse [Anatol J Cardiol]
Anatol J Cardiol. 2013; 13(8): 814-815 | DOI: 10.5152/akd.2013.4856  

Bilateral pseudoaneurysm secondary to intraarterial tianeptine abuse

Gökhan İlhan1, Şaban Ergene1, Tuğba Durakoğlugil3, Hakan Karamustafa1, Ozan Karakişi1, Şahin Bozok1
1Department of Cardiovascular Surgery Recep Tayyip Erdoğan University Training and Research Hospital, Rize-Turkey
2Department of Cardiovascular Surgery Recep Tayyip Erdoğan University Training and Research Hospital, Rize-Turkey
3Department of Radiology, Recep Tayyip Erdoğan University Training and Research Hospital, Rize-Turkey
4Department of Cardiovascular Surgery Recep Tayyip Erdoğan University Training and Research Hospital, Rize-Turkey
5Department of Cardiovascular Surgery Recep Tayyip Erdoğan University Training and Research Hospital, Rize-Turkey
6Department of Cardiovascular Surgery Recep Tayyip Erdoğan University Training and Research Hospital, Rize-Turkey



Gökhan İlhan, Şaban Ergene, Tuğba Durakoğlugil, Hakan Karamustafa, Ozan Karakişi, Şahin Bozok. Bilateral pseudoaneurysm secondary to intraarterial tianeptine abuse. Anatol J Cardiol. 2013; 13(8): 814-815


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2019 Turkish Society of Cardiology